MathSciNet Relay Station
MathSciNet bibliographic data
MR315282 (47 #3831) 35J45
Uhlenbeck, K. A new proof of a regularity theorem for elliptic systems. Proc. Amer. Math. Soc. 37 (1973), 315–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement